# SDR SWAA2020092210881

- Difficulty date: August 24, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT LBL 14 WL 154.  REMOVED CRACKED BS 663 LOWER COMPOSITE BULKHEAD LBL 6-LBL 70 WL 154.  INSTALLED REPAIRED BULKHEAD, PER SRM 51-40-02-0G-0 DWG 111A1000 DWG 111A1001 DWG 144A7100.
